# SDR DALA2022111407343

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 85,846 hours, 16,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H WING NO.4 SLAT UPPER SURFACE FOUND DELAMINATION FROM O/B EDGE 13 INCHES UPPER T/E 5.5 INCHES.  THE L/H WING NO.4 SLAT UPPER SURFACE FROM O/B EDGE 13 INCHES, UPPER T/E 5.5 INCHES REPAIRED AS PER B767-400 SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-0.
